# SDR CALA0001733

- Difficulty date: November 11, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N14840
- Make and model: Doug DC-9-82
- Aircraft serial: 49580
- Aircraft time: 43,239 hours, 20,765 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Rt Tail Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AN 8 INCH CRACK IN SUPPORT AT TAIL COMPARTMENT BELOW RT WATER SEPARATOR.  THE CRACK WAS STOP DRILLED AND A DOUBLER WAS INSTALLED IAW SRM 53-01, 51-10-3, AND 51-30-1.
